Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Cough, weakness, tingling hands. Could this be an exacerbation of multiple sclerosis?

I am getting over bronchitis & still have the awful cough left behind. It s been 2 weeks of that. Now that I ve finished my ABX I feel awful. Weak. Spasms. Tingling hands and coordination is off. I have insomnia also. I take oxycodone for the pain for my multiple sclerosis . My question is... Could this be an exsterbation of my MS because I m getting over being sick. I normally don t sleep. But now all I want to do is sleep. Is this an exsterbation? What can I do to make myself feel better also. Diagnosed is 2009. Symptoms of MS since 2001. I have 5 braib lesions. my nuero is dr jeff bradley an MS specialist that also has MS andvsime days he is great ither days he uses his electric wheelchair. Please help. 32 yr old female. 2 kids. Daughter is 5 son is 3. I do have great support. My lifelong partner of 9 years now and my mom & dad. But I also want to know are there programs I can attend or online groups because my family does help me... But I believe it will be better for me to have some people in my life that truly understand what I m going thru. Thank you, Ryen E
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear I am sorry for the symptoms you are now experiencing.Anyway those symptoms are not related to exsterbitacioning of MS.MS treatment cause immunodeficiency because that's the purpose of treatment so the patient is more fragile to viroses or infections.Wish you all the best dont hesitate to contact for further inquiry
Answered: Fri, 20 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor